RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 45, Issue 2(272)  


The Riemann–Hilbert problem
A. A. Bolibrukh
3
Topological classification of integrable Hamiltonian systems with two degrees of freedom. List of systems of small complexity
A. V. Bolsinov, S. V. Matveev, A. T. Fomenko
49
Ёлементарные методы в изучении распределени€ простых чисел
G. Diamond
79
The Cauchy problem and pseudodifferential operators in the complex domain
Yu. A. Dubinskii
115
Finiteness theorems for limit cycles
Yu. S. Ilyashenko
143

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Spectral asymptotics of a class of non-self-adjoint degenerate elliptic differential operators
R. K. Alikulov, K. Kh. Boimatov
201
On the existence of infinite-dimensional tori in dissipative systems
V. S. Afraimovich, I. L. Zheleznyak
203
The degree of Fredholm maps equivariant with respect to the actions of the circle and the torus
V. G. Zvyagin
205
Solution of the Steiner problem for convex boundaries
A. O. Ivanov, A. A. Tuzhilin
207
On the $\Delta$-convergence of statistical tests on totally bounded sets
D. O. Kramkov
209
$\varphi$-mean diameters of classes of functions on the line
G. G. Magaril-Il'yaev
211
On the probabilities of “arge deviations” for multidimensional martingales
A. V. Melnikov
213
Bundles of spaces of closed growth and inclusion hyperspaces
E. V. Moiseev
215
Supercoverings, $SNEC$-groups, and interior groups of Riemann and Klein supersurfaces
S. M. Natanzon
217
Structure of orbits of homogeneous flows and the Ragunatana conjecture
A. N. Starkov
219
On the softness of maps of subsets of locally convex spaces
V. V. Fedorchuk
221
On the majorant of ergodic means
L. N. Epremidze
223

Mathematical Events in the USSR
Mark Alexandrovich Krasnosel'skii (on his seventieth birthday)
N. N. Bogolyubov, N. A. Bobylev, P. P. Zabreiko, A. Yu. Ishlinskii, V. P. Maslov, Yu. A. Mitropol'skii, S. P. Novikov
225
XIV School on Operator Theory in Functional Spaces
M. Sh. Birman, S. G. Gindikin, L. M. Likhtarnikov, Yu. G. Reshetnyak, T. G. Sukacheva
229
All-Union School “Constructive Methods and Algorithms of Number Theory”
V. I. Bernik, I. P. Kubilyus, V. P. Platonov
230
“Mathematical Readings” in memory of M. Ya. Suslin
V. G. Kanovei
231

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
233
”спехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019